JIA Jing, WANG Jun-ming. The Strongly Extreme Points in the Musielak-Orlicz Space Endowed With p-Amemiya Norm[J]. 2018, 23(5): 124-129.DOI: 10.15938/j.jhust.2018.05.021.
Abstract:In order to study some geometric properties of MusielakOrlicz space endowed with pAmemiya norm
we discuss the necessary and sufficient conditions for the strongly extreme points in the MusielakOrlicz function space endowed with pAmemiya norm Through the comparison
we find that the necessary and sufficient conditions for the strongly extreme points in the MusielakOrlicz function space endowed with pAmemiya norm
Orlicz norm and Luxemburg norm are similar On the basis of the conditions
the criterion of the MusielakOrlicz function space endowed with pAmemiya norm is the midpoint locally uniformly convex is got